# SDR SWIA202157213

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs  280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AVIONICS BAY FORWARD FLOORBOARD SUPPORT ON THE AFT SIDE OF THE FS280.00 FRAME IS CORRODED AT MULTIPLE AREAS ON BOTH THE TOP AND LOWER SURFACE. (MARKED)   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED MAIN AVIONICS BAY FORWARD FLOORBOARD SUPPORT ON THE AFT SIDE OF THE FS280.00 FRAME REF. CRJ 700 SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01 AND SRM 51-42-21-001-001-A01
